# SDR 2003FA0000751

- Difficulty date: May 29, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6299022
- Part serial: A01EA296R
- Condition: Failed
- Location: Engine
- Part time: 6 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAS UNABLE TO SET IDLE MIXTURE AND TOP END WAS RUNNING LEAN.  PROBABLE CAUSE IS INTERNAL FAILURE ON FUEL CONTROL.  FEELS AS IF BRASS IS GALLING.
